Contemporary Mathematics, Volume 4 Issue 3 (2023), 379-619

Open Access Article

On Lagrange Multiplier Theorems for Non-smooth Optimization for a Large Class of Variational Models in Banach Spaces

by Fabio Silva Botelho

ABSTRACT: This article develops optimality conditions for a large class of non-smooth variational models. The main results are based on standard tools of functional analysis and calculus of variations....

Open Access Article

Graceful Labeling of Prime Index Graph of Group Zp × Zpn

by Renu, Sarita, Amit Sehgal, Archana Malik

ABSTRACT: The prime index graph π(G) of a finite group G is a special type of undirected simple graph whose vertex set is set of subgroups of G, in which two distinct vertices are adjacent if one has prime...

Open Access Article

Mathematical Model for Spread and Control of Cocoa Black Pod Disease

by Adebayo Adeniran, Adeniyi Onanaye, Olawale Adeleke

ABSTRACT: Black pod disease is a major threat to cocoa production worldwide. A mathematical model for the spread of cacao black pod disease is presented in this article. The model takes into account several...

Open Access Article

Numerical Solutions of Fuzzy Differential Equations by Harmonic Mean and Cubic Mean of Modified Euler' s Method

by Balaji R, Antline Nisha B, Saradha M, R. Udhayakumar

ABSTRACT: We aimed to solve first-order differential equations using two novel techniques: the harmonic mean and the cubic mean of Euler' s modified approach for fuzzy primary value in this research...

Open Access Article

An Energy-Efficient Learning Automata and Cluster-Based Routing Algorithm for Wireless Sensor Networks

by Karthik Karmakonda, M. Swamy Das, Guguloth Ravi

ABSTRACT: Wireless sensor networks (WSNs), which may be used for a broad variety of applications, have recently emerged as a prominent data collection paradigm. The fundamental concerns in wireless sensor...

Open Access Article

On the Study of Families of Linearized Polynomials over Finite Fields

by Shalini Gupta, Manpreet Singh, Mansi Harish

ABSTRACT: Linearized polynomials are gaining attention from many researchers because of their applications in the field of coding theory, cryptography and finite geometry. The linearized polynomials of the...

Open Access Article

Optical Solitons for the Dispersive Concatenation Model

by Elsayed M. E. Zayed, Khaled A. Gepreel, Mahmoud El-Horbaty, Anjan Biswas, Yakup Yildirim, Houria Triki, Asim Asiri

ABSTRACT: The study undertakes a comprehensive exploration of optical solitons within the context of the dispersive concatenation model, utilizing three distinct integration algorithms. These approaches,...

Open Access Article

Host Viral Load During Triple Coinfection of SARS-CoV-2, Influenza Virus, and Syncytial Virus

by Mesfin Asfaw Taye

ABSTRACT: The dynamics of the host viral load during triple coinfection between severe acute respiratory syndrome coronavirus 2 (SARS-CoV-2), influenza A, and the syncytial virus is studied. To explore how...

Open Access Article

Efficient Finite Difference Approaches for Solving Initial Boundary Value Problems in Helmholtz Partial Differential Equations

by Bawar Mohammed Faraj, Shnyar Karim Rahman, Deni Adnan Mohammed, Hozan Dlshad Hilmi, Ali Akgul

ABSTRACT: This study presents numerical solutions for initial boundary value problems of homogeneous and nonhomogeneous Helmholtz equations using first- and second-order difference schemes. The stability of...

Open Access Article

Performance Study of an M/M/1 Retrial Queueing System with Balking, Dissatisfied Customers, and Server Vacations

by Ismailkhan Enayathulla Khan, Rajendran Paramasivam

ABSTRACT: This study considers a single server retrial queueing system with dissatisfied customers, server vacations, and balking customers. When new arrivals clients see an idle server available, they...

Open Access Article

A Novel Study on the Maize Streak Virus Epidemic Model Using Caputo-Fabrizio Fractional Derivative

by M. Chandra Malar, M. Gayathri, A. Manickam

ABSTRACT: In this paper, we simulate a maize streak virus (MSV) epidemic model using the Caputo-Fabrizio fractional derivative. We solve a nonlinear fractional-order model of the MSV using a recently...

Open Access Article

Randomness of Sequences of Numbers Using Permutation Polynomials over Prime Finite Fields

by Mansi Rehan, Sagar Vinayak, Shalini Gupta

ABSTRACT: The randomness of a sequence plays an important role in cryptography like deciding the key, encryption and decryption algorithms. The sequences obtained by permutation polynomials over the finite...

Open Access Article

Optical Bullets and Domain Walls with Cross Spatio-Dispersion and Having Kudryashov’s form of Self-Phase Modulation

by Ahmed M. Elsherbeny, Mohammad Mirzazadeh, Ahmed H. Arnous, Anjan Biswas, Yakup Yildirim, Anelia Dakova, Asim Asiri

ABSTRACT: In this paper, we investigate the retrieval of optical bullets and domain walls in a novel context, considering the interplay of cross spatio-dispersive effects and employing Kudryashov' s...

Open Access Article

Profit Analysis to an Industrial System Possessing Active Redundancy form Using Geometric Distribution

by Pankaj, Jasdev Bhatti, Mohit Kumar Kakkar

ABSTRACT: This paper elaborates on the approach towards reliability analysis for the active redundant system with a dual nature of repair strategy according to the kind of failure. The reliability...

Open Access Article

Numerical Study of Natural Convection Flow in a Square Porous Enclosure Filled with Casson Viscoelastic Fluid

by K. Venkatadri, T. Sarala Devi, A. Shobha, K. R. Sekhar, V. Raja Rajeswari

ABSTRACT: The present simulation, a numerical investigation of natural convection of Casson viscoelastic fluid in a porous square enclosure has been reported. Darcy-Boussinesq approximation mathematical...

Open Access Article

Pure-Cubic Optical Solitons and Stability Analysis with Kerr Law Nonlinearity

by Pinar Albayrak, Muslum Ozisik, Mustafa Bayram, Aydin Secer, Sebahat Ebru Das, Anjan Biswas, Yakup Yıldırım, Mohammad Mirzazadeh, Asim Asiri

ABSTRACT: In this research paper, we investigate the effects of third-order dispersion and nonlinear dispersion terms on soliton behavior for pure-cubic solitons in the absence of chromatic dispersion. The...

Open Access Article

Review of a Trilogy about Sylow Theory in Locally Finite Groups

by Felix F. Flemisch

ABSTRACT: This comprehensive review concerns the trilogy about Sylow Theory in Locally Finite Groups which has been published in four books by Books on Demand (BoD), Norderstedt, Germany, namely: Part 1 -...